MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366664
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the case of material # 366664 bd vacutainer® lithium heparin (lh) 37 usp units blood collection tubes had a material # 367983 labeled tube in it found before use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "i found an case that had a different item in it." the customer received incorrect material - not on po & material packed was not per label.Labeled 367983 - packed 366664 - this is not claims related.
 
Additional Manufacturer Narrative
H.6.Investigation: bd did not receive samples, but photos were provided for investigation.The photos were evaluated and it was found that the reported incident lots are manufactured at two different sites, therefore there is no potential for a mix-up of the products occurring at the plant level.Furthermore, the distribution center only receives and ships these materials in full carton cases ((b)(4) pcs); and does not perform any repackaging.The sales order associated to the obtained po from a provided photo was reviewed and neither a lithium heparin nor an sst carton case was included within the crate.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the case of material # 366664 bd vacutainer® lithium heparinn (lh) 37 usp units blood collection tubes had a material # 367983 labeled tube in it found before use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "i found an case that had a different item in it." the customer received incorrect material - not on po & material packed was not per label.Labeled 367983, packed 366664.This is not claims related.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key8713403
Report Number1917413-2019-01608
Device Sequence Number1729878
Product Code JKA
UDI-Device Identifier50382903666640
UDI-Public50382903666640
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2020
Device Catalogue Number366664
Device Lot Number8303628
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;